# SDR CAL960495

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0710005163
- Condition: Inop
- Location: Lt Cockpit
- Part time: 21,263 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1832 - IAH - THE NR 2 GENERATOR FAILED IN FLIGHT.  A SLIGHT ELECTRICAL BURNING ODOR WAS ALSO OBSERVED MOMENTARILY IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 2 GENERATOR GCU WAS RERACKED.  AN AC CROSSTIE CHECK WAS PERFORMED WITH THE NR 2 GENERATOR ON LINE AND AT FULL ELECTRICAL LOAD.  OPERATION CHECKED GOOD WITH NO FAULTS NOTED.  MAINTENANCE FOUND THE CAPTAIN'S SEAT AS THE SOURCE OF THE ELECTRICAL ODOR.  THE CAPTAINS SEAT WAS REMOVED AND REPLACED.  (M)
